# SDR CALA2023042801272

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27557
- Aircraft time: 106,471 hours, 22,185 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1017
- Condition: Cracked
- Location: Sta.760
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME IS CRACKED AT I/B FASTENER FOR PSU BRACKET STA.760 BETWEEN S-8R & S-9R. [MARKED AND VERIFIED WITH HFEC] 203 ZONE 3. INSPECTION THRESHOLD 12000 FLIGHT CYCLES FROM REPAIR FIRST. REPEAT INSPECTIONS. METHOD : DETAIL VISUAL INSPECTION, (CATEGORY A REPAIR). INSTALLATION, OR 50000 AIRFRAME FLIGHT CYCLES, WHICHEVER COME INTERVAL 12000 FLIGHT CYCLES. REFERENCE MPD INSPECTION INTERVALS CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLERS PER SRM 53-00-07-2R-8. INSPECTION REQUIRMENTS REQUIRED PER STEP 5 TABLE 203. ARMENTA TOMC OKAY TO CARRY FORWARD WITH A CATEGORY B INTERIM REPAIR ACCOMPLIS TOMC-APPROVAL FROM SC1ELBYC COMMENT HED ON THE FUSELAGE FORMED ZEE FRAME INBOARD FASTENER HOLE FOR P SU ZONE 3 BRACKET AT STA. 760 BETWEEN S-8R & S-9R AS AUTHORIZED PER SRM 53-00-07-2R-8 REPAIR 8. THIS CATAGORY B REPAIR REQUIRES INSPECTION AT 12000 FLIGHT CYCLES (FC) FROM REPAIR INSTALLATION, OR 50000 TOTAL AIRFRAME FC, WHICHEVER COMES FIRST. THE 12000 FC COMES FIRST WITH SUBSEQUENT REPEAT INSPECTIONS QC RECORDS UPDATE EVERY 12000 THEREAFTER. REF SRM 53-00-07-2R-8 REPAIR 8 TABLE QC REVIEWED INIT: 12,000 FC WILL ITO TO RIR (-2548) RIR: EVERY 12,000 FC THEREAFTER...AZ/U370830
